# SDR 20010212SG007

- Difficulty date: January 19, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810032135
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BIL - FLT 2573 - CREW WS ON DOWNWIND LEG WHEN THE HYDRAULIC PRESSURE LIGHTS STARTED COMING ON INTERMITTENTLY.  AFTR FLAPS WERE SELECTED TO 1/2 AND WENT TO THAT SETTING, THE GEAR WOULD NOT INDICATE DOWN AND LOCKED WHEN GEAR DOWN WAS SELECTED.  CREW FOLLOWED GEAR EMERGENCY EXTENSION PROCEDURES AND GEAR LOCKED DOWN, WITH ''THREE GREEN'' INDICATED.  FULL FLAPS DOWN WAS SELECTED ON FINAL AND FLAPS WENT TO FULL POSITION.  CREW LANDED WITH NO FURTHER INCIDENT.  HYDRAULIC LEAK CAUSED LOSS OF HYDRAULIC FLUID.  REMOVED DAMAGED PORTION OF FLAP UPLINE IN LEFT WHEEL WELL AND SPLICED IN NEW LINE.  GEAR SWING AND FLAP OPERATION OPS CHECK GOOD.  HYD SYSTEM RESERVICED.  (M)
